# SDR YENA20150806320

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION, SHEAR TIE AT FRAME 16 BETWEEN STRINGERS 27 - 28L.  REMOVED CORRODED SHEAR TIE.  LOCATED DRILL AND ALODINED NEW SHEAR TIE. INSTALLED AND PAINTED NEW SHEAR TIE IAW SRM 53-10-04.
